# SDR USAA20090205SB016

- Difficulty date: February 5, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED IN CLT THAT THE AFT RIGHT EMERGENCY FLASHLIGHT BATTERY WAS WEAK.  MAINTENANCE REMOVED AND REPLACED THE BATTERY FOR THE AFT RIGHT EMERGENCY FLASHLIGHT.  OPERATIONAL CHECK GOOD.
